Related Experiment Video
Updated: Oct 13, 2026

Colon Ascendens Stent Peritonitis (CASP) - a Standardized Model for Polymicrobial Abdominal Sepsis
Published on: December 18, 2010
Cisapride poisoning
R L Gibly1, F G Walter, J Kloster
1Department of Surgery, University of Arizona Health Sciences Center, Tucson 85724-5057, USA.
Abstract:
A MEDLINE search from 1966-1996 revealed no reports of cisapride poisoning. An 8-mo-old, 8.9 kg girl received 8 mL of cisapride (Propulsid Suspension, 1 mg/mL, Janssen Pharmaceutica, Titusville, NJ) rather than the usual dose of 0.8 mL, resulting in an inadvertent, 10-fold, iatrogenic, dosing error. She developed emesis, hyperactive bowel sounds, abnormal behavior, mild hyperthermia, tachycardia, hypertension, and thrombocytosis. This is the first published report of poisoning with cisapride.
More Related Videos
07:27Autoradiographic Measurements of [14C]-Iodoantipyrine in Rat Brain Following Central Post-Stroke Pain
Published on: July 18, 2016
06:40Combined Infusion and Stimulation with Fast-Scan Cyclic Voltammetry (CIS-FSCV) to Assess Ventral Tegmental Area Receptor Regulation of Phasic Dopamine
Published on: April 23, 2020
Related Concept Videos
Prevention of Further Absorption of Poison
Anticholinesterase Agents: Poisoning and Treatment
Irreversible agents form a strong bond with the cholinesterase enzyme, making it inactive. The breakdown of the phosphorylated enzyme is slower than the...
Drugs Affecting GI Tract Motility: Serotonin Receptor Agonists
Chemotherapy-Induced Nausea and Vomiting: 5-HT3 Receptor Antagonists
Chemotherapy-Induced Nausea and Vomiting: Neurokinin-1 Receptor Antagonists
Chemotherapy-Induced Nausea and Vomiting: Dopamine Receptor Antagonists
Phenothiazines, such as prochlorperazine...